# SDR UALA2011080304055

- Difficulty date: August 3, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 43,038 hours, 17,077 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 54
- Condition: Failed
- Location: Nr 2 Elac
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELAC FAULT - WILL NOT RESET.  ELAC 2 FAILS ONLY AFTER HYD SYS IS OFF.  SYSTEM TRIMS THS OKAY.  REPLACE 2CE2.
